| Model Number |
96-1045 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the sigma size 5 ps box trial is stripped and will not thread into the femoral trial.There was no surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : visual examination of the returned device confirmed the reported allegation, the hex end of the screw from the trial box is worn, therefore making the device unable to assemble to the mating device.Additionally, the 2 prongs of the trial box are bent inward.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Event or Problem Description
Additional information received indicated that the notch trial will not screw into the femoral trial so it has to be replaced.